On an extremal property of quadrilaterals in an Aleksandrov space of curvature $leq K$

I. D. Berg, I. G. Nikolaev

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationThe interaction of analysis and geometry
PublisherAmer. Math. Soc., Providence, RI
Pages1-15
Number of pages15
Volume424
DOIs
StatePublished - 2007

Publication series

NameContemp. Math.
PublisherAmer. Math. Soc., Providence, RI

Cite this